• Block No.815/2, Plot 3/1/A, Opp.Kan Alloys,Nr.Gajanand Food, At. Santej, Gujarat.

(Brexocold Drop) Paracetamol 125mg Phenylephrine 2.5mg Chlorpheniramine Syrup

Composition:

  • Paracetamol I.P.- 125mg
  • Phenylephrine HCL I.P.- 2.5mg
  • Chlorpheniramine Maleate I.P.- 1mg
  • Flavour non syrup base q.s.

Chlorpheniramine Maleate – Chlorpheniramine or CPM relieves red, itchy, watery eyes; sneezing; itchy nose or throat; and runny nose caused by allergies, hay fever, and the common cold. Chlorpheniramine helps control the symptoms of cold or allergies but will not treat the cause of the symptoms or speed recovery. Chlorpheniramine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.

Paracetamol – Paracetamol is a medication used to treat pain and fever. It is typically used for mild to moderate pain relief. There is mixed evidence for its use to relieve fever in children. It is often sold in combination with other medications, such as in many cold medications. Paracetamol is also used for severe pain, such as cancer pain and pain after surgery, in combination with opioid pain medication. It is typically used either by mouth or rectally but is also available by injection into a vein. Effects last between 2 to 4 hours.

Phenylephrine Hydrochloride – Phenylephrine is used for the temporary relief of stuffy nose, sinus, and ear symptoms caused by the common cold, flu, allergies, or other breathing illnesses (e.g., sinusitis, bronchitis). This medication works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe.

Product Enquiry

Product description

*We are a well-renowned organization in the industry to provide our patrons the best quality array of Anti Cold Brexocold Drops.
Brand Name:- Brexocold Drop

Composition:

  • Paracetamol I.P.- 125mg
  • Phenylephrine HCL I.P.- 2.5mg
  • Chlorpheniramine Maleate I.P.- 1mg
  • Flavour non syrup base q.s.

Chlorpheniramine Maleate – Chlorpheniramine or CPM relieves red, itchy, watery eyes; sneezing; itchy nose or throat; and runny nose caused by allergies, hay fever, and the common cold. Chlorpheniramine helps control the symptoms of cold or allergies but will not treat the cause of the symptoms or speed recovery. Chlorpheniramine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.

Paracetamol – Paracetamol is a medication used to treat pain and fever. It is typically used for mild to moderate pain relief. There is mixed evidence for its use to relieve fever in children. It is often sold in combination with other medications, such as in many cold medications. Paracetamol is also used for severe pain, such as cancer pain and pain after surgery, in combination with opioid pain medication. It is typically used either by mouth or rectally but is also available by injection into a vein. Effects last between 2 to 4 hours.

Phenylephrine Hydrochloride – Phenylephrine is used for the temporary relief of stuffy nose, sinus, and ear symptoms caused by the common cold, flu, allergies, or other breathing illnesses (e.g., sinusitis, bronchitis). This medication works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe.

Reviews

There are no reviews yet.

Be the first to review “(Brexocold Drop) Paracetamol 125mg Phenylephrine 2.5mg Chlorpheniramine Syrup”